|Loss of weight
May 15, 2013
Yesterday was my 30th day of taking Atripla and i have noticed that i have lost signficant weight, i think mostly because of loss of appetite and nausea. Im worried. Will my weight get back to normal after some time. i was nearly 65kgs now im around 59kgs. Many people at work are noticing which bothers me. Many thanks for this forum as it has given me the most valueable information i need since i started taking atripla.
| Response from Dr. Henry
Nausea and loss of appetite can be seen with Atripa particularly during first weeks/month of treatment. Those symptoms dont usually persist and most patients tend to gain some weight during the first year on effective HIV treatment. If nausea and weight loss perists/worsens that needs to be evaluated looking for other causes or consider a switch to an alternative regimen. Less than 10% of patients on Atripla have persistent nausea and weight loss -I hope you are not in that unfortunate minority with a peristent problem but usually a satisfactory alternative regimen can be chosen if it looks like the problem is due to one of the components of Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.